Volume 5, Issue 2 (Vol. 5,No. 2 2019)                   mmr 2019, 5(2): 187-196 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Comparing Mean Vectors Via Generalized Inference in Multivariate Log-Normal Distributions ns. mmr 2019; 5 (2) :187-196
URL: http://mmr.khu.ac.ir/article-1-2711-en.html
Abstract:   (2218 Views)
Abstract
In this paper, we consider the problem of means in several multivariate log-normal distributions and propose a useful method called as generalized variable method. Simulation studies show that suggested method has a appropriate size and power regardless sample size. To evaluation this method, we compare this method with traditional MANOVA such that the actual sizes of the two methods are close but the power of test and coverage probability of proposed methods are better than MANOVA in most cases specially when the sample sizes are small. Therefore, we can use this method when the variance-covariance matrices are not equal and there is not a suitable method../files/site1/files/52/7.pdf
Full-Text [PDF 555 kb]   (450 Downloads)    
Type of Study: Original Manuscript | Subject: stat
Received: 2017/11/26 | Revised: 2019/12/16 | Accepted: 2018/05/28 | Published: 2019/11/18 | ePublished: 2019/11/18

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb